Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Equivariant acyclic maps


Authors: Amiya Mukherjee and Aniruddha C. Naolekar
Journal: Proc. Amer. Math. Soc. 125 (1997), 3747-3752
MSC (1991): Primary 55N25, 55N91
MathSciNet review: 1415334
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we apply a recently developed new version of the Bredon-Illman cohomology theory to obtain an equivariant analogue of a result of Kan and Thurston, which implies that a connected CW-complex has the homotopy type of a space obtained by applying the plus construction of Quillen to certain Eilenberg-MacLane spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 55N25, 55N91

Retrieve articles in all journals with MSC (1991): 55N25, 55N91


Additional Information

Amiya Mukherjee
Affiliation: School of Mathematics, SPIC Science Foundation, 92, G. N. Chetty Road, Madras 600 017, India
Email: amiya@isical.ernet.in

Aniruddha C. Naolekar
Affiliation: School of Mathematics, SPIC Science Foundation, 92, G. N. Chetty Road, Madras 600 017, India
Email: anirudha@ssf.ernet.in

DOI: http://dx.doi.org/10.1090/S0002-9939-97-04069-0
PII: S 0002-9939(97)04069-0
Keywords: Equivariant cohomology, $G$-acyclic map, $G$-homotopy equivalence
Received by editor(s): October 16, 1995
Received by editor(s) in revised form: July 19, 1996
Communicated by: Thomas Goodwillie
Article copyright: © Copyright 1997 American Mathematical Society